# SDR CA010628023

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) FAILED.PILOTS CHECK FOR LEAKING SHUTOFF VALVE AS PER FLT. MANUAL PROCEDURES. NEW VALVE INSTALLED CHECKED OK.
